U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Is it common to have swollen painful joints with immunotheropy for allergies?

1 doctor answer2 doctors weighed in
Dr. Thomas Namey
Rheumatology 49 years experience
No!: Would be very rare ! i suspect you have joint inflammation by your description. Consult with a rheumatogist asap, ii see your pcp for an initial evaluation.

Similar questions

A 39-year-old member asked:

Are swollen, painful joints common after immunotheropy for allergies?

2 doctor answers5 doctors weighed in
Dr. Alex Martinez
Specializes in Allergy
No: Immunotherapy (allergy injections) is the process of gradually exposing an individual to the airborne allergens that affect them to reduce sensitivity. Most shot reactions occur at the injection site & involve redness, swelling, & itching. Possible body-wide reactions include wheezing, hives, dizziness, and abdominal pain. Painful joints would be uncommon after an allergy shot.
Last updated Oct 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.